Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Nausea, fever, backache, pain and weakness in the legs. Viral infection?

My 35 year old son has a 102.2 degree fever, complains of a lower backache , nausea , pain in his knees and weakness in his legs. He just went to a clinic and was tested for flu and strep and has neither. Clinic doc did not test his urine or blood but swabbed his throat and listened to his chest. Said he thought he heard something . Told my son to get some Sudafed and Tylenol and sent him home. Said it might be a viral infection. How does that explain the lower backache, knee pain and weakness in the legs?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Does he have any cough with or without expectoration? If he has this localising symptom, and if what the doctor heard is suggestive of a lower respiratory tract infection, go for an antibiotic, cefixime with levofloxacin. If no localising symptoms or signs, it's better to wait for 2 days before starting an antibiotic. Have a blood culture for enteric fever and a complete blood count. If he has burning micturition or a high colored urine, go for urine routine also.
What u say, the low back ache, knee pain, weakness o legs are ll constituitional symptoms of any infection. But, if the weakness of legs worsens, he needs immediate medical review
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor